Related Questions

Why does my stomach hurt when I take vitamin C and E?

Irritation. Both can irritate your stomach and give you other GI distress symptoms. Unless you have a clinical deficiency of these vitamins, you should stop taking them. They are not really doing your body any good, despite the propaganda in the media. Read more...

Will taking prenatal vitamins make my stomach hurt?

No. Vitamins should not hurt your stomach unless you are taking excessive number of pills. Read more...
Prenatal Vitamins. It may help to take your vitamins with meals. Iron in prenatals can sometimes irritate your stomach otherwise. Folate (folic acid) is in them also, but doesn't seem to bother as much. Read more...

Hi can I take magnesium and vitamin c supplements together or will it cause my stomach to become upset and bubbly?

Vitamin C & Mg. person of unknown age, gender ethnicity or medical background asks: Hi can I take magnesium and vitamin c supplements together or will it cause my stomach to become upset and bubbly? ANS: There is no good reason to take these that I can think of unless you Dr has recommended it. Spend your money better. Read more...